# SDR SWAA982608

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND ATTACH ANGLE CRACKED AT BS 344 AFT OF FRAME COMMON TO DOOR STOP 2ND FROM BOTTOM.  REMOVED AND REPLACED PER BOEING SRM.
